| Model Number |
0138 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead was partially surgically abandoned during the implant procedure.The pace/sense portion of the rv lead was capped, and the shock portion remains in service.This lead remains in service.No additional adverse patient effects were reported.